RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1975, Volume 17, Issue 1, Pages 113–117 (Mi mz7229)  

Abelian extensions in Picard–Vessiot theory

N. V. Grigorenko

Kiev Institute of Civil-Aviation EngineersKiev Institute of Civil-Aviation Engineers

Abstract: A classification is given of Pcard–Vessiot extensions with an Abelian Galois group for a partial differential field of characteristic zero with an algebraically closed field of constants.

Full text: PDF file (445 kB)

English version:
Mathematical Notes, 1975, 17:1, 66–68

Bibliographic databases:

UDC: 519.48
Received: 25.03.1974

Citation: N. V. Grigorenko, “Abelian extensions in Picard–Vessiot theory”, Mat. Zametki, 17:1 (1975), 113–117; Math. Notes, 17:1 (1975), 66–68

Citation in format AMSBIB
\Bibitem{Gri75}
\by N.~V.~Grigorenko
\paper Abelian extensions in Picard--Vessiot theory
\jour Mat. Zametki
\yr 1975
\vol 17
\issue 1
\pages 113--117
\mathnet{http://mi.mathnet.ru/mz7229}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=376633}
\zmath{https://zbmath.org/?q=an:0318.12104|0315.12104}
\transl
\jour Math. Notes
\yr 1975
\vol 17
\issue 1
\pages 66--68
\crossref{https://doi.org/10.1007/BF01093845}


Linking options:
  • http://mi.mathnet.ru/eng/mz7229
  • http://mi.mathnet.ru/eng/mz/v17/i1/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:219
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020